Couldn't find what you looking for?

TRY OUR SEARCH!

I'm on a second regiment of antibiotics for what we believed was an infection of the prostate. The first gave me mild relief and ability to urinate was better but had used it before without knocking the infection out so we tried Nitrofuroin. I'm 4 days into this and I have frequent urination with burning. I have a burning type of feeling in pubis area and burning in abdomen below ribs. I know I have had prosatitis before because of blood in semen, painful ejaculation and relief with antibiotics. What's up now and why aren't antibiotics working?

Loading...

I'm not sure what is going on with this new antibiotic but you should probably stop taking it because it sounds like you are not having a good reaction to it. have you talked to your doctor about using a different antibiotic or something like that? Please let me know how you're doing. I know you posted awhile back so I want to hear how you're doing. Thanks!
Reply

Loading...